A note on spaces with a countable μ-base

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

In topological spaces every normal space with a countable base is metacompact. We show that this is not necessarily true in generalized topological spaces; more exactly we give an example of a μ-normal space with a countable μ-base which has a μ-open cover with no μ-open point-finite refinement.

Original languageEnglish
Pages (from-to)494-498
Number of pages5
JournalActa Mathematica Hungarica
Volume144
Issue number2
DOIs
StatePublished - 1 Nov 2014

Keywords

  • countable μ-base
  • generalized topological space
  • μ-compact
  • μ-Lindelöf
  • μ-locally finite
  • μ-metacompact
  • μ-open cover
  • μ-paracompact
  • μ-point finite
  • μ-separation

Fingerprint

Dive into the research topics of 'A note on spaces with a countable μ-base'. Together they form a unique fingerprint.

Cite this